Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have PCOS. On myo-inositol capusles. Have unwanted hair. No weight loss. Why?

hi my name is afrose and i m 19 yrs old i m unmarried i have PCOS problem here i want to know something about Myo- inositol Capsules Oosure 1.0gm as my doctor has suggested this for three months but just know form 22nd july i think my period has come after one and half months but it is just spotting i am confused i should take this medicen or not in such situation and i also want to know the medicen Myo-inositol Capsules Oosure 1.0 gm is for what purpose and i want to ask some importent question is that i have some hairs on my face and my stomach and i m very disturbed such unwanted hairs so i want to know what to do ? it will go or not please suggest me something about it and one last important my weight is 87kg and my height is 5.3inch after lots of efforts i do not loss my weight as i want my doctor has suggested me to loss 20kg but i cant after lots of efforts it is not reducing so please help me what to do for that.i m wating for your reply.
Asked On : Sun, 29 Jul 2012
Answers:  0 Views:  512 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor